# SDR ASAA2014070208658

- Difficulty date: July 2, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552878125
- Condition: Corroded
- Location: Bs 907-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOP SILL HAS CORROSION AT FWD END OF DOORWAY.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51-1A-1.  R & R MOP SILL IAW SRM 51-40-02-0G-0.
